# SDR 03FDEA00279

- Difficulty date: March 6, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF UPPER LOBE FLOORBEAM AT BS 320  LBL 46.  FOUND UPPER LOBE OF FLOOR BEAM AT BS 320  LBL-46  TO BE OUT OF LIMITS.  REPAIRED   FLOOR BEAM AT BS 320  LBL-46  IAW FED EX E.A. 7-5310-69427A.
